JOURNAL BROWSE
Search
Advanced SearchSearch Tips
APPROXIMATING THE FINITE HILBERT TRANSFORM VIA OSTROWSKI TYPE INEQUALITIES FOR ABSOLUTELY CONTINUOUS FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
APPROXIMATING THE FINITE HILBERT TRANSFORM VIA OSTROWSKI TYPE INEQUALITIES FOR ABSOLUTELY CONTINUOUS FUNCTIONS
Dragomir, S.S.;
  PDF(new window)
 Abstract
Some inequalities and approximations for the finite filbert transform by the use of Ostrowski type inequalities for absolutely continuous functions are given.
 Keywords
Hilbert transform;Cauchy principal value integrals;Ostrowski inequality;
 Language
English
 Cited by
1.
Approximating the Finite Hilbert Transform via Some Companions of Ostrowski’s Inequalities, Bulletin of the Malaysian Mathematical Sciences Society, 2016, 39, 4, 1499  crossref(new windwow)
 References
1.
Calcolo, vol.22. pp.391-411 crossref(new window)

2.
Anal. Numer. Theor. Approx., vol.14. pp.109-116

3.
Math. Comp., vol.48. pp.725-735 crossref(new window)

4.
Progress in Approximation Theory, pp.141-175

5.
Computing, vol.50. pp.149-163 crossref(new window)

6.
Numer. Algorithms, vol.5. pp.443-452 crossref(new window)

7.
Approx. Theory Appl., vol.12. pp.1-14

8.
Comput. Math.,

9.
Methods of Numerical Integration(2nd Ed.),

10.
Z. Angew. Math. Mech, vol.74. 6, pp.T689-T690

11.
Numer. Math., vol.558.

12.
J. Comput. Appl. Math., vol.56. 3, pp.321-329 crossref(new window)

13.
Comp. Math. Appl., vol.33. pp.15-20

14.
Tamkang J. of Math., vol.28. pp.239-244

15.
Indian J. of Math., vol.40. 3, pp.245-304

16.
BIT, vol.19. pp.457-462 crossref(new window)

17.
Nemer. Math., vol.23. pp.311-319

18.
Nemer. Math., vol.25. pp.287-289

19.
Math. Comp., vol.33. pp.301-309 crossref(new window)

20.
Math. Comp., vol.56. pp.741-754 crossref(new window)

21.
J. Comput. Appl. Math., vol.51. pp.71-83 crossref(new window)

22.
Numer. Math., vol.19. pp.419-424 crossref(new window)

23.
Apl. Mat., vol.27. pp.457-466

24.
Math. Comp., vol.44. pp.191-198 crossref(new window)

25.
Mathematical Methods of Two-Dimensional Elasticity,

26.
Computing, vol.29. pp.337-354 crossref(new window)

27.
Numer. Math., vol.50. pp.273-281 crossref(new window)

28.
Numer. Math., vol.19. pp.373-385 crossref(new window)

29.
BIT, vol.29. pp.347-355 crossref(new window)

30.
J. Comput. Appl. Math., vol.33. pp.73-83 crossref(new window)

31.
Appl. Numer. Math., vol.15. pp.285-297 crossref(new window)

32.
Math. Comput., vol.55. pp.265-276 crossref(new window)

33.
Bit, vol.35. pp.277-290 crossref(new window)

34.
Izv, Vyssh. Uohebn. Zaved Mat., vol.20. pp.108-118

35.
Computing, vol.31. pp.105-114 crossref(new window)